# SDR UPS97822900

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3773077510
- Condition: Corroded
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, AFTER REMOVAL OF STA 140 STR 27R FLOOR SUPPORT TIE FITTING, THE FLOOR SUPPORT BEAM (P/N 3773077-510) WAS FOUND TO BE CORRODED BEYOND LIMITS PER SRM 53-2-0.  FABRICATED, AND INSTALLED NEW STRUT IAW SRM 51-1-20D AND DWG 3773077.
